# SDR AU981370

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LEFT SIDE CHORD LOCATED AT WL 207 CRACKED AT FLOOR LEVEL.  CRACK LENGTH 12.7 MM (0.5 INCH).  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-39D.
